Didattica della matematica

Albano, G., Ferrari, P.L. (2013). Linguistic competence and mathematics learning: the tools of e-learning. Journal of e-Learning and Knowledge Society (Je-LKS) (eISSN 1971-8829), Vol. 9, No. 2, pp. 27-41.

Albano, G. (2013). Structural and operational mathematics: an integrated approach in e-learning. In Lindmeier, A. M. & Heinze, A. (Eds.). Proceedings of the 37th Conference of the International Group for the Psychology of Mathematics Education, Vol. 5, p. 6.

Albano, G. (2011). Mathematics education: teaching and learning opportunities in blended learning. In A. Juan, A. Huertas, S. Trenholm and C. Steegmann (eds): Teaching Mathematics Online: Emergent Technologies and Methodologies – pp. 60-89.

Albano, G. (2011). Knowledge, Skills, Competencies: a Model for Mathematics E-Learning. In Kwan, R.; McNaught, C.; Tsang, P.; Wang, F.L.; Li, K.C. (Eds.): Enhancing Learning Through Technology, ICT 2011, Communications in Computer and Information Science  - CCIS 177 (ISBN: 978-3-642-22382-2), pp. 214--225. Springer, Heidelberg (2011).

Albano, G. (2011). Learning objects e percorsi di apprendimento personalizzato in piattaforme di e-learning. Tecnologie Didattiche TD N.54 Numero 3 (dicembre) 2011, ISSN: 1970-061X ­– pp. 142-146.

Albano, G., Ferrari, P.L. (2008). Integrating technology and research in mathematics education: the case of e-learning. In Garcia Peñalvo (ed.): Advances in E-Learning: Experiences and Methodologies. pp. 132-148.

Albano, G., Ascione, R. (2008). E-Learning and Affective Student’s Profile in Mathematics. Int. J. of Emerging Technologies in Learning, Vol. 3 (2008), Special Issue: ICL2008, ISSN: 1863-0383, pp. 6-13.

 

Modelli fluidodinamici di sistemi complessi

Libri

C. D'Apice, S. Göttlich, M. Herty, B. Piccoli: Modeling, Simulation & Optimization of Supply Chains A Continuous Approach, SIAM, Society for Industrial and Applied Mathematics, ISBN 978-0-898717-00-6, 2010.

Capitoli di Libri

C. D'Apice, R. Manzo: Telecommunication networks, Traffic Flow on Networks di M. Garavello e B. Piccoli, AIMS book series on Applied Mathematics, ISBN 1-60133-000-6, pp. 201-216, 2006;

C. D'Apice, R. Manzo, B. Piccoli: Optimization of Traffic Behavior via Fluid Dynamic Approach, Urban Transport and Hybrid Vehicles, Editore Seref Soylu, InTech, ISBN 9533071001, 9789533071008, pp. 103-126, 2010;

C. D'Apice, R. Manzo, B. Piccoli: Continuum-discrete models for supply chains and networks, Supply Chain Management, Editore Pengzhong Li, InTech, ISBN 9789533071848, pp. 487-514, 2011;

C. D'Apice, R. Manzo, B. Piccoli: Simulation and optimal routing of data flows using a fluid dynamic approach, Telecommunications Networks-Current status and Future Trends, Editore Jesus Ortiz, InTech, ISBN 978-953-51-0341-7, pp. 421-446, 2012.

Articoli

C. D'Apice, R. Manzo, B. Piccoli: Packets flow on telecommunication networks, SIAM Journal on Mathematical Analysis, DOI 10.1137/050631628, Vol. 38, No. 3, 717-740, 2006;

C. D'Apice, R. Manzo: A fluid-dynamic model for supply chains, Networks and Heterogeneous Media (NHM), Vol. 1, No. 3, pp. 379-398, 2006;

G. Bretti, C. D'Apice, R. Manzo, B. Piccoli: A continuum-discrete model for supply chains dynamics, Networks and Heterogeneous Media (NHM), DOI 10.3934/nhm.2007.2.661, Vol. 2, No. 4, pp. 661-694, 2007;

A. Cascone, C. D'Apice, B. Piccoli, L. Rarità: Optimization of traffic on road networks, Mathematical Models and Methods in Applied Sciences (M3AS), Vol. 17, No. 10, pp. 1587-1617, 2007;

A. Cascone, C. D'Apice, B. Piccoli, L. Rarità: Circulation of car traffic in congested urban areas, Communication in Mathematical Sciences, Vol. 6, No. 3, pp. 765-784, 2008;

C. D'Apice and B. Piccoli: Vertex flow models for vehicular traffic on networks, Mathematical Models and Methods in Applied Sciences (M3AS), Vol. 18, No. 1 supp, pp. 1299-1315, 2008;

C. D'Apice, R. Manzo, B. Piccoli: A fluid dynamic model for telecommunication networks with sources and destinations, SIAM Journal on Applied Mathematics (SIAP), DOI 10.1137/060674132, Vol. 68, No. 4, pp. 981-1003, 2008;

A. Cascone, R. Manzo, B. Piccoli, L. Rarità: Optimization versus randomness for car traffic regulation, Physical Review E, Statistical, Nonlinear, And Soft Matter Physics, Vol. 78, No. 2, pp. 026113-1, 026113-5, 2008;

G. Bastin, A. Bayen, C. D'Apice, X. Litrico, B. Piccoli: Open problems and research perspectives for irrigation channels, Networks and Heterogeneous Media (NHM), Vol. 4, No. 2; pp. i-v, 2009;

C. D'Apice, R. Manzo, B. Piccoli: Modelling supply networks with partial differential equations, Quarterly of Applied Mathematics, Vol. 67, No. 3, pp. 419-440, 2009;

M. Caramia, C. D'Apice, B. Piccoli, A. Sgalambro: Fluidsim: a car traffic simulation prototype based on fluid dynamic, Algorithms, DOI 10.3390/a3030294, Vol. 3, No. 3, pp. 294-310, 2010;

C. D'Apice, R. Manzo, B. Piccoli: Existence of solutions to Cauchy problems for a mixed continuum-discrete model for supply chains and networks, Journal of Mathematical Analysis and Applications, DOI 10.1016/j.jmaa.2009.07.058, Vol. 362, No. 2, pp. 374-386, 2010;

C. D'Apice, R. Manzo, B. Piccoli: I modelli fluidodinamici di flussi di reti e la loro ottimizzazione, Lettera Matematica Pristem, Vol. 76, pp. 28-41, 2010;

C. D'Apice, P.I. Kogut, R. Manzo: Efficient Controls for Traffic Flow on Networks, Journal of Dynamical and Control Systems, Vol. 16, No. 3, pp. 407-437, 2010;

C. D'Apice, P.I. Kogut, R. Manzo: Efficient Control for One Class of Fluid Dynamic Models, Far East Journal of Applied Mathematics, Vol. 46, No. 2, pp. 85-119, 2010;

L. Rarità, C. D'Apice, B. Piccoli, D. Helbing: Sensitivity analysis of permeability parameters for flows on Barcelona networks, Journal of Differential Equations, DOI 10.1016/j.jde.2010.09.006, Vol. 249, No. 12, pp. 3110-3131, 2010;

C. D'Apice, R. Manzo, L. Rarità: Splitting of traffic flows to control congestion in special events, International Journal of Mathematics and Mathematical Sciences, DOI 10.1155/2011/563171, Article ID 563171, 18 pp., 2011;

A. Cutolo, C. D'Apice, R. Manzo: Traffic optimization at junctions to improve vehicular flows, ISRN Applied Mathematics, DOI 10.5402/2011/679056, Vol. 2011, Article ID 679056, 19 pp., 2011;

A. Cutolo, C. De Nicola, R. Manzo, L. Rarità: Optimal paths on urban networks using travelling times prevision, Modelling and Simulation in Engineering, DOI 10.1155/2012/564168, Vol 2012, Article ID 564168, 9 pp., 2012;

R. Manzo, B. Piccoli, R. Rarità: Optimal distribution of traffic flows at junctions in emergency cases, European Journal of Applied Mathematics, DOI 10.1017/S0956792512000071, Vol. 23, No. 4, pp. 515-535, 2012;

C. D'Apice, R. Manzo, B. Piccoli: On the validity of fluid-dynamic models for data networks, Journal of Networks, DOI 10.4304/jnw.7.6.980-990, Vol. 7, No. 6, pp. 980-990, 2012;

C. D'Apice, R. Manzo, B. Piccoli: Optimal input flows for a PDE-ODE model of supply chains, Communications in Mathematical Sciences, Vol. 10, No. 36, pp. 1226-1240, 2012;

C. D'Apice, R. Manzo, B. Piccoli: Numerical schemes for the optimal input flow of a supply-chain, SIAM Journal on Numerical Analysis (SINUM), DOI: 10.1137/120889721, Vol. 51(5), pp. 2634-2650, 2013.

 

Sistemi e reti di code

Libri

P.P. Bocharov, C. D'Apice, A.V. Pechinkin and S. Salerno: Queueing Theory, Modern Probability and Statistics, VSP, The Netherlands, 2004;

Articoli

I. Atencia, P.P. Bocharov, C. D'Apice, N.H. Phong: A single-server retrial queue system with multidimentional Poisson flow, Automation and Remote Control, Vol. 61, Part 2, No. 11, pp. 1871-1884, 2000;

P.P. Bocharov, C. D'Apice, B. D'Auria, S. Salerno: A queueing system of finite capacity with the server requiring a priority search for customers, Vestnik Rossiyskogo Universiteta Drujbi Nardov, Seria Prikladnaia Matematika i Informatika, No. 1, pp. 49-59, 2000;

C. D'Apice, R. Manzo, N.H. Phong, S. Salerno: Retrial queueing system with several input flows and with server vacations, Vestnik Rossiyskogo Universiteta Drujbi Nardov, Seria Prikladnaia Matematika i Informatika, ISNN 0869-8732, No. 1, pp. 60-71, 2000;

P.P. Bocharov, C. D'Apice, A.V. Pechinkin, N.H. Phong: Single-server queueing system of finite capacity with batch Markov flow and Semi-Markov service, Vestnik Rossiyskogo Universiteta Drujbi Nardov, Seria Prikladnaia Matematika i Informatika, No. 1, pp. 64-79, 2001;

P.P. Bocharov, C. D'Apice, R. Manzo, N.H. Phong: On a Retrial Single-Server Queueing System with Finite Buffer and Multivariate Poisson Flow, Problems of Information Transmission, Vol. 37, No. 4, pp. 97-406, 2001;

P.P. Bocharov, C. D'Apice, N.H. Phong: On a Retrial Single-Server Queueing System with Finite Buffer and Poisson Flow, Problems of Information Transmission, Vol. 37, No. 3, pp. 248-261, 2001;

P.P. Bocharov, C. D'Apice, N.H. Phong, G. Rizelian: Retrial servicing of Poisson flow in a system of finite capacity with customer-searching server, Vestnik Rossiyskogo Universiteta Drujbi Nardov, Seria Prikladnaia Matematika i Informatika, No. 1, pp. 87-97, 2002;

P.P. Bocharov, C. D'Apice, N.H. Phong, G. Rizelian: Retrial servicing of multivariate Poisson flow with customer-searching server with finite buffer, Vestnik Rossiyskogo Universiteta Drujbi Nardov, Seria Prikladnaia Matematika i Informatika, No. 1, pp. 98-106, 2002;

P.P. Bocharov, C. D'Apice, A.V. Pechinkin, S. Salerno: The Stationary Characteristics of the G/MSP/1/r Queueing System, Automation and Remote Control, Vol. 64, No. 2, pp. 288-301, 2003;

P.P. Bocharov, C. D'Apice: Product Form Solution for a G-Network with Signals And Impatient Service, International Journal of Simulation Systems, Science & Technology, Special Issue on: Analytical Models and Applications, Vol. 4, No. 5-6, pp. 21-26, 2003;

C. D'Apice, R. Manzo: Search for Customers in a Finite Capacity Queueing System with Phase-type Distributions, Information Processes, Electronic Scientific Journal, ISSN 1819-5822, Vol. 3, No. 1, pp. 61-69, 2003;

R. Manzo: A single-server exponential queueing system of finite capacity with non-preemptive priority and negative customers, Vestnik Rossiyskogo Universiteta Drujbi Nardov, Seria Prikladnaia Matematika i Informatika, ISNN 0869-8732, No. 1 (11), pp. 100-108, 2003;

P.P. Bocharov, E.V. Gavrilov, C. D'Apice, A.V. Pechinkin: Decomposition of Queueing Networks with Dependent Service and Negative Customers, Automation and Remote Control, Vol. 65, No. 1, pp. 86-103, 2004;

P.P. Bocharov, C. D'Apice, E.V. Gavrilov, A.V. Pechinkin: Product form solution for G-networks with dependent service, Rairo-Operations Research, Vol. 38, No. 2, pp. 105-119, 2004;

C. D'Apice, M.L. Cristofano, A.V. Pechinkin Queueing System with Generalized Foreground-Background Processor Sharing Discipline, Automation and Remote Control, Vol. 65, No. 12, pp. 1961-1967, 2004;

C. D'Apice, T. De Simone, R. Manzo, G. Rizelian: Priority Service of Primary Customers in the M/G/1/r Retrial Queueing System with Server Searching for Customers, Information Processes, Electronic Scientific Journal, ISSN 1819-5822, Vol. 4, No. 1, pp. 13-23, 2004;

C. D'Apice, R. Manzo, A.V. Pechinkin: A Finite MAPK/GK/1 Queueing System with Generalized Foreground-Background Processor-Sharing Discipline, Automation and Remote Control, DOI 10.1023/B:AURC.0000047893.33693.d5, Vol. 65, No. 11, pp. 1793-1799, 2004;

P.P. Bocharov, R. Manzo, A.V. Pechinkin: Analysis of a two-phase queueing system with a Markov arrival process and losses, Stability Problems for Stochastic Models, series of the Journal of Mathematical Sciences (Kluwer-Plenum, New York-London), Part I, Vol. 131, No. 3, pp. 5606-5613, 2005;

C. D'Apice, P.P. Bocharov, A.V. Pechinkin: Product form solution for exponential G-networks with dependent service and completion of service of killed customers, Computational Management Science, Vol. 3, No. 3, pp. 177-192, 2006;

C. D'Apice, R. Manzo: A Finite Capacity BMAPK/GK/1Queue with the Generalized Foreground-Background Processor-Sharing Discipline, Automation and Remote Control, DOI 10.1134/S0005117906030076, Vol. 67, No. 3, pp. 428-434, 2006;

P.P. Bocharov, R. Manzo, A.V. Pechinkin: Two-phase queueing system with a Markov arrival process and blocking, Stability Problems for Stochastic Models, series of the Journal of Mathematical Sciences (Kluwer-Plenum, New York-London), DOI 10.1007/s10958-006-0002-4, Part II, Vol. 132, No. 5, pp. 578-589, 2006;

P.P. Bocharov, C. D'Apice, R. Manzo, A.V. Pechinkin: Analysis of the Multi-server Markov Queuing System with Unlimited Buffer and Negative Customers, Automation and Remote Control, DOI 10.1134/S0005117907010080, Vol. 68, No. 1, pp. 85-94, 2007;

R. Manzo, A.V. Pechinkin: G-network with the route change, Systems and Means of Informatics, Special Issue Mathematical and Computer Modeling in Applied Problems, Moscow, ISNN 0869-6527, IPI RAN, ISBN 978-5-902030-65-2, pp. 54-61, 2008;

R. Manzo, A. Cascone, R.V. Razumchik: Exponential Queuing System with Negative Customers and Bunker for Ousted Customers, Automation and Remote Control, DOI 10.1134/S0005117908090099, Vol. 69, No. 9, pp. 1542-1551, 2008;

A. Cascone, R. Manzo, A.V. Pechinkin, S.Ya. Shorgin: Geom/G/1/n System with LIFO Discipline without Interrupts and Constrained Total Amount of Customers, Automation and Remote Control, DOI 10.1134/S0005117911010085, No. 1, Vol. 72, No. 1, pp. 99-110, 2011;

C. De Nicola, R. Manzo, A.V. Pechinkin, S. Shorgin: A two-priority queueing system with trunk reservation, infinite capacity buffers for customers of both priorities, and different service intensities for high-priority and non-priority customers, Lecture Notes in Computer Science, Vol. 6886, Proceedings of Multiple Access Communications, (the 4th International Workshop, MACOM 2011), pp. 230-240, Trento, 11-13 Settembre 2011.

  

Semigruppi ed Equazioni alle derivate parziali

The Oseen-Navier-Stokes ow in the exterior of a rotating obstacle: The non-autonomous case. J. Reine Angew. Math. DOI 10.1515/crelle-2012-011 (with T. Hansel);

On the Ornstein Uhlenbeck operator perturbed by singular potentials in Lp{spaces. Discrete Cont. Dyn. Syst. A. 33 (2013), 5049-5058 (with S. Fornaro);

New weighted Hardy's inequalities with application to non-existence of global solutions. Archiv Math. 100 (2013), 273-287 (with D. Hauer):

On the essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by inversesquare potentials. Discrete Cont. Dyn. Syst. S. 6 (2013), 649-655 (with T. Durante);

Asymptotic behavior of a M/G/1 queueing model with a single vacation and _nite number of customers. Journal of Abstract Di_erential Equations and Applications 3 (2012), 45-59 (with K. Addi, B. Elhabil and L. Maniar);

Flows in networks with delay in the vertices. Math. Nachrichten 285 (2012), 1603-1615 (with F. Bayazit and B. Dorn);

Kernel and eigenfunction estimates for some second order elliptic operators. J. Math. Anal. Appl. 387 (2012), 799-806 (with E.M. Ouhabaz);

Weighted Hardy's inequality and the Kolmogorov equation perturbed by an inverse-square potential. Applicable Analysis 91 (2012), 2057-2071 (with G.R. Goldstein and J.A. Goldstein);

On the domain of a Fleming-Viot type operator on an Lp-space with invariant measure. Note Mat. 31 (2011), 137-146 (with D. Mugnolo);

Non-autonomous Ornstein-Uhlenbeck equations in exterior domain. Adv. Di_. Equat. 16 (2011), 201-220 (with T. Hansel);

Kolmogorov equation perturbed by an inverse-square potential. Discrete Cont. Dyn. Syst. S. 4 (2011), 623-630 (with G.R. Goldstein and J.A. Goldstein);

 

Global properties of transition kernels associated to second order elliptic operators. Progress in Nonlinear Di_erential Equations and Their Applications, Vol. 60, 415-432, 2011 Springer Basel AG, (with K. Laidoune, G. Metafune and D. Pallara);

Time dependent Lyapunov functions for some Kolmogorov semigroups perturbed by unbounded potentials. Archiv der Math. 94 (2010), 565-577 (with A. Aibeche and K. Laidoune);

Global properties of transition probabilities of singular di_usions. Theory Probab. Appl. 54 (2010), 68-96 (with G. Metafune and D. Pallara);

Positivity and stability for a system of transport equations with unbounded boundary perturbations. Electron. J. Diff. Equ. 137 (2009), 1-13 (with C. D'Apice and B. Elhabil);

A sharp condition for the chaotic behaviour of a size structured cell population. Diff. Integr. Equat. 22 (2009), 797-800 (with S. El Mourchid, H. Vogt and J. Voigt);

Global properties of generalized Ornstein-Uhlenbeck operators on Lp(RN;RN) with more than linearly growing coefficients. J. Math. Anal. Appl. 350 (2009), 100-121 (with M. Hieber, L. Lorenzi, J. Pruss and R. Schnaubelt);

Feedback theory for neutral equations in Banach spaces. Note di Mat. 28 (2008), 43-68 (with S. Hadd);

Feedback theory for non-autonomous linear systems with input delays. IMA Journal of Mathematical Control and Information 25 (2008), 85-110 (with S. Hadd and R.Schnaubelt); 

On the chaotical behavior of size structured model of cells. J. Math. Anal. Appl. 339 (2008), 918-924 (with S. El Mourchid, G. Metafune and J. Voigt);

Second-order parabolic equations with unbounded coe_cients in exterior domains. Diff. Integr. Equat. 20 (2007), 1253-1284 (with M. Hieber and L. Lorenzi);

The Navier-Stokes ow for globally Lipschitz continuous initial data. Kyoto Conference on the Navier-Stokes Equations and their Applications, 159{165, RIMS Kkyroku Bessatsu, B1, Res. Inst. Math. Sci. (RIMS), Kyoto, 2007 (with M. Hieber and O. Sawada);

The regular linear systems associated with the shift semigroups and application to control linear systems with delay. Math. Control Signals Systems (MCSS) 18 (2006), 272-291 (with S. Hadd and A. Idrissi);

Kernel estimates for Schrodinger operators. J. Evol. Equ. 6 (2006), 433-457 (with G. Metafune and D. Pallara);

The domain of elliptic operators on Lp(Rd) with unbounded drift coe_cients. Houston J. Math. 32 (2006), 563-576 (with J. Pruss and R. Schnaubelt);

Global properties of invariant measures. J. Funct. Anal. 223 (2005), 396-424 (with G. Metafune and D. Pallara);

Positivity and stability of partial functional di_erential equations with non-autonomous past. Math. Nachr. 278 (2005), 864-876 (with G. Nickel);

Lp-regularity for elliptic operators with unbounded coe_cients. Advances Diff. Equat. 10 (2005), 1131-1164 (with G. Metafune, J. Pruss and R. Schnaubelt);

The modulus semigroup for linear delay equations. Positivity 8 (2004), 1-9 (with S. Boulite, L. Maniar and J. Voigt);

Admissibility of time-varying observations for time-varying systems. J. Comput. Anal. Appl. 6 (2004), 229-241 (with A. Idrissi);

Lecture Notes

Spectral Theory for Positive Semigroups and Applications. Lecture Notes of the University of Lecce, Italy, Quaderno 1/2002, 51 pages;

Gaussian Measures on Separable Hilbert Spaces and Applications. Lecture Notes of the University of Lecce, Italy, Quaderno 1/2004: ISBN: 88-8305-010-X, 85 pages (with S. Maniglia);

Log-Sobolev inequality for second order elliptic operators and Applications. Lecture Notes of the University of Lecce, Italy, Quaderno 1/2008: ISBN: 978-88-8305-056-5, 88 pages (with S. Fornaro and M. Miranda);